# SDR CA981125088

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757236
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bearing
- Part number: 250N2004703
- Condition: Seized
- Location: Thrust Reverser
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO STOW RIGHT THRUST REVERSER AFTER LANDING.  THRUST REVERSER DIRECTIONAL CONTROL ROD END BEARINGS SEIZED, REPLACED.
